MathSciNet Relay Station
MathSciNet bibliographic data
MR943604 (90f:47024) 47A70 (35P05 47B25 49G20)
Hook, Stephen M. Inequalities for eigenvalues of selfadjoint operators. Trans. Amer. Math. Soc. 318 (1990), no. 1, 237–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement